RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1997, Volume 110, Number 2, Pages 228–232 (Mi tmf963)  

This article is cited in 1 scientific paper (total in 1 paper)

Degeneration of solutions of Heun's equation under fusion of singularities

N. A. Veshev

St. Petersburg State Academy of Aerospace Equipment Construction

Abstract: Degenerations of Heun's equation are considered. It is shown that the eigenvalues of Heun's equation get over into the ones of the degenerate equation.

DOI: https://doi.org/10.4213/tmf963

Full text: PDF file (170 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1997, 110:2, 179–182

Bibliographic databases:

Received: 23.01.1996
Revised: 08.10.1996

Citation: N. A. Veshev, “Degeneration of solutions of Heun's equation under fusion of singularities”, TMF, 110:2 (1997), 228–232; Theoret. and Math. Phys., 110:2 (1997), 179–182

Citation in format AMSBIB
\Bibitem{Ves97}
\by N.~A.~Veshev
\paper Degeneration of solutions of Heun's equation under fusion of singularities
\jour TMF
\yr 1997
\vol 110
\issue 2
\pages 228--232
\mathnet{http://mi.mathnet.ru/tmf963}
\crossref{https://doi.org/10.4213/tmf963}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1471685}
\zmath{https://zbmath.org/?q=an:0920.34005}
\transl
\jour Theoret. and Math. Phys.
\yr 1997
\vol 110
\issue 2
\pages 179--182
\crossref{https://doi.org/10.1007/BF02630443}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XR12900003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf963
  • https://doi.org/10.4213/tmf963
  • http://mi.mathnet.ru/eng/tmf/v110/i2/p228

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fiset M.-A., Walcher J., “Bounding the Heat Trace of a Calabi-Yau Manifold”, J. High Energy Phys., 2015, no. 9, 124  crossref  mathscinet  zmath  isi  elib  scopus  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:206
    Full text:69
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019